# SDR VJ3S2016FA0000043

- Difficulty date: January 29, 2016
- Submitted: January 30, 2016
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Aircraft time: 22,226 hours
- Engine: Cont IO520BB
- Engine time: 1,576 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0806
- Condition: Failed
- Location: Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE ANTI-COLLISION LIGHT WAS INOPERATIVE.  THE TECH TROUBLESHOT THE SYS AND DISCOVERED THE ANTI-COLLISION LIGHT FAILED.   THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
